I'm wondering if maybe anyone here can help. Since the beginning of this year, my fiancee seems to have developed some strange fainting spells that seem to be anxiety related. Her doctor has assured her she is fine, but refuses to do any blood work or any other tests. She is 18 years old. At the beginning of the year, she went to get the HPV shot and passed out and urinated on herself while they were administering the shot to her. A few months later, while in her cousins wedding she passed out yet again during the middle of the ceremony and was drug off the stage and brought outside because it was pretty hot in the chapel. Over the summer I went with her to give blood the first time, and told her she needed to not think about it or she may get nervous and pass out. She was fine, I was talking to her the whole time, she had just about filled the bag and then she passed out and peed on herself again. She is studying to be a nurse and is doing very well with a 4.0 in her second year of the nursing program. Last month while administering a shot to a patient at a nursing home, she got the feeling like she was going to pass out and almost did but handed the patient off to her teacher and ran out of the room to sit down. Today was her first day in the OR at a real hospital. She was there less than 30 minutes (just long enough for me to get home after dropping her off) when they called me and told me she had passed out and smashed her head on a table and is in the ER possibly getting stitches and that I needed to come get her. I don't know what to do for her, its so frustrating because the nursing thing is her dream and shes worked so hard for it, but I really think she's going to have to give it up if they can't find the cause of her fainting spells. If not anxiety, what could it be? And if it is anxiety, is there anything out there that can help her?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?